Equilibrium Fluctuations for the Symmetric Exclusion Process on a Compact Riemannian Manifold

F. Redig, B. van Ginkel

2022, v.28, Issue 1, 29-52


We consider the Symmetric Exclusion Process on a compact Riemannian manifold, as introduced in~\cite{vanGinkel/Redig:2018}. There it was shown that the hydrodynamic limit satisfies the heat equation. In this paper we study the equilibrium fluctuations around this hydrodynamic limit. We define the fluctuation fields as functionals acting on smooth functions on the manifold and we show that they converge in distribution in the path space to a generalized Ornstein-Uhlenbeck process. This is done by proving tightness and by showing that the limiting fluctuations satisfy the corresponding martingale problem.

Keywords: interacting particle systems, fluctuation fields, Riemannian manifolds, generalized Ornstein-Uhlenbeck process


Please log in or register to leave a comment

There are no comments yet